# SDR SWAA2019061133528

- Difficulty date: May 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A24767
- Condition: Cracked
- Location: Bs 180-188
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE OF T CORD CRACKED BETWEEN BS. 180 TO BS. 188, BETWEEN LBL 1 TO LBL 8. / REPAIRED SKIN PER EA.
